# SDR DHL2006745536

- Difficulty date: September 2, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT STA 1110 HAS DENT IN RADIUS OF FRAME.  CUT OUT DAMAGED SECTION DIM, 2 EA, 1 1/2" BY 1" AND 1" BY 3/8" IAW B727 SRM 51-40-3 FIG 1.  FABRICATED FRAME REPAIR USING 7075-0, .071", PO NR 9003189, DIM 22" BY 5" IAW B727 SRM 53-10-2, HEAT TREATED MATERIAL FROM 7075-0 TO 7075 T6 IAW FLIGHTSTAR AIRCRAFT SEVICE ENGINEERING REPORT NR 2-37153-801 REV IR, ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3.
